# SDR CALA2025082808232

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,282 hours, 19,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT M1673 FAILS CAPACITY CHECK.  REPLACED EMERGENCY LIGHT BATTERY PACK M1673. OP. CKS GOOD. MM 33-51-06-960-805.
